# SDR AALA202211155698

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 36,307 hours, 13,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 32l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 32L EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19.
